| Catalog Number |
101/856/080 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a routine cannula change, the inner cannula would not lock into the trach.There was patient involvement, and no adverse event reported.
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Investigation summary: forty-two returned samples were received in unused condition and in their original packaging.The returned samples were visually inspected at 12¿ to 16¿ and normal conditions of illumination.Per visual inspection, no damage was identified in any of the forty-two samples returned.A ring gauge test was performed on the 20 returned samples to verify the external diameter ¿click fit od - over bumps¿.All samples failed the ¿minimum¿ ring gauge test.Failure mode reported: ¿a0266 - inner cannula problem¿ was confirmed.The inner cannula gauge was found to be defective.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.